# SDR SWIA200413460

- Difficulty date: June 4, 2004
- Submitted: June 22, 2004
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 3,847 hours, 3,358 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO PIT FLOOR SUPPORT ANGLE IS CRACKED FS 621.00 RBL 42.0.  DISCOVERED DURING C-CHECK INSPECTION. DAMAGE REPAIRED IAW CRJ REO 601R-53-61-117 REV. B.
